# SDR CA970807044

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Spring
- Part number: A1551
- Condition: Missing
- Location: Check Valve
- Component: 206064613001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD LOW FUEL PRESSURE LIGHT ON.  WHEN RIGHT HAND CHECK VALVE REMOVED IT WAS NOTICED THAT SPRING WAS MISSING.  SPRING FOUND IN FUEL CELL.
